MAUDE Adverse Event Report: BTG YOKNEAM ICESPHERE S 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICESPHERE S 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3561
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device packaging was mislabeled.An icesphere s 90 degree needle was opened from the packaging.The package incorrectly labeled the icesphere s 90 degree needle as a 175cm needle instead of a 100cm needle.The needle was not used.

Brand Name
ICESPHERE S 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg. 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16196881
Report Number2124215-2023-01350
Device Sequence Number4337533
Product Code GEH
UDI-Device Identifier07290104830556
UDI-Public07290104830556
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2024
Device Model NumberFPRPR3561
Device Catalogue NumberFPRPR3561
Device Lot Number0029681767
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2022
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown